# SDR 2008UALA06511

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,978 hours, 9,428 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 36262478671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BROKEN AT 45C, 35H, 38H.  REPLACED EEL AT 45C, CHECKS OKAY.  REPLACED EEL STRIP AT SEAT 35H & 38H.  OPS OKAY.
